# SDR FDEA201111245015

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INBD CHORD CORROSION FOUND AROUND ANCHOR NUT HOLES APPROX BS 1020-1040, CORROSION FOUND TO BE OUT OF LIMITS.  REPLACEMENT CHORD FABRICATED IAW DWG 144N5140 AND INSTALLED IAW SRM 51-40-02.
